# SDR SWIA2019102346562

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,044 hours, 35,545 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER WING PLANK AT FUEL ACCESS 640BB SHOWS SIGNS OF CORROSION. (C-CHECK) RO: 10/21/19.  / REMOVED DAMAGE/RESTORED FINISHED, FOUND TO BE IN LIMITS LEAK CHECK ACCOMPLISHED IAW BOMBARDIER.  WORK ACCOMPLISHED BY AAR.
